# SDR UALA2011021000713

- Difficulty date: February 10, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 52,368 hours, 14,617 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Eng Hyd
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENG START, RT ENG HYD LOW PRESSURE LIGHT AND EICAS. COMPLIED WITH MEL CARD. CLEANED CONNECTOR. RAN ENG TWICE, OPS CKS GOOD.
